Object

Title: Difference sequence spaces in $n$-normed spaces defined by Musielak-Orlicz function

Journal or Publication Title:

Armenian Journal of Mathematics=Հայկական մաթեմատիկական հանդես

Date of publication:

2011

Volume:

3

Number:

3

ISSN:

1829-1163

Additional Information:

Electronic Open Access Publication of the National Academy of Sciences of Armenia

Coverage:

127-141

Abstract:

In the present paper we introduced generalized difference sequence spaces combining lacunary sequences and Musielak-Orlicz function $\mathcal{M} = (M_k) $ over n-normed spaces and examine some properties of the resulting sequence spaces.

Publisher:

National Academy of Sciences of Armenia

Date created:

2011-04-11

Format:

pdf

Identifier:

oai:arar.sci.am:13244

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

May 17, 2021

In our library since:

Feb 12, 2020

Number of object content hits:

0

All available object's versions:

https://arar.sci.am/publication/14951

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information